Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: a sign ceres

Posted by Maxime on August 15, 2009, at 12:44:43

In reply to Re: a sign, posted by ceres on August 15, 2009, at 6:56:23

Thank you for such a thoughtful post. Unfortunately, I cannot destroy the pills. I NEED to have them around me so that I know that I have a way out. Over a year ago I OD'd on Nortriptaline and Thorazine. I ended up in the hospital and went into cardiac arrest. I was on a ventilator for several days. So now I know that that combination will work. Knowledge isn't always a good thing is it.

I'm thinking less about suicide now and thinking more about trying new meds. I am holding on until I see my doctor on the 24th.

Thanks again.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:911201
URL: http://www.dr-bob.org/babble/20090810/msgs/912249.html